# SDR DL73E011337

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 63,552 hours, 43,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 9671
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND FWD, MID, AND AFT OVERHEAD EMERGENCY EXIT LIGHTS INOP IN CABIN. REPLACED FWD BATTERY PACK, MID RT BATTERY PACK AND CHARGER ASSY AND AFT BATTERY PACK AND CHARGER ASSY. OPN OF ALL EMERGENCY LIGHTS NOW NORMAL.
